Thin operators in a von Neumann algebra

Olsen, Catherine L.: Thin operators in a von Neumann algebra. In: Acta scientiarum mathematicarum, (35). pp. 211-216. (1973)

[img]
Preview
Cikk, tanulmány, mű
math_035_211-216.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 35
ISSN: 0001-6969
Page Range: pp. 211-216
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 216. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14448

Actions (login required)

View Item View Item